# SDR 06FDEA2077

- Difficulty date: May 30, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 727233
- Aircraft serial: 22041
- Aircraft time: 43,806 hours, 26,669 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY REPAIR LOCATED AT STA 178, FWD SIDE OF BULKHEAD, LT BOTTOM WAS DETERMINED TO BE ACCOMPLISHED PER SRM 53-10-9, FIG 3, BASED ON AN EXTERNAL EVALUATION, CONSIST OF LOCATION,  SHAPE, SIZE, MATERIAL TYPE AND THICKNESS, FASTENER SPACING AND NUMBERS, GENERAL WORKMANSHIP AND REPAIR IS CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
